# SDR QXEA2019031900129

- Difficulty date: March 18, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 28,022 hours, 30,040 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 699018003
- Part serial: 1496A
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 24,119 hours, 25,646 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF OBSERVED MISMATCHED TORQUE INDICATIONS. NR 2 TRQ WAS SLIGHTLY ABOVE BUG. NR 2 PROP WAS BELOW 1020 @ 980-1000NP. BLEEDS WERE OFF, AUTOFEATHER ARMED NORMALLY UPON SETTING CLIMB POWER @ FLAP RETRACT ALTITUDE. ALL INDICATION NORMAL PER CLIMB SETTINGS NO MASTER CAUTIONS OR OTHER ABNORMALITIES NOTED THRU REMAINDER OF FLIGHT. RETURNED TO FIELD. LANDING UNEVENTFUL. INTERROGATED CDS AND FOUND F/C 158B NR 2 PROP DATED 17-MAR-2019 @ 21:37:45. CLEARED F/C IN CDS AND C/W RUN OF NR 2 ENG. FIRST RUN ACHIEVED 990NP, 2ND 960N/P, WITH BLEEDS OFF. F/C DID NOT RETURN. C/W FIM 61-20-04-810-812 THRU 5A(9). FUNC CH OF TIME TO UNFEATHER AS FOLLOS #1ENG 18SEC, NR 2 17SEC. MANUAL UNFEATHER TIMES 12SEC FOR BOTH ENG. PROP HUB GREASE LEVEL CH GOOD. REPLACED NR 2 PEC PER TASK 61-20-36-000/400-801 THRU STEP 5D OF INSTALL. C/W AMM 61-20-36-400-801 STEP 5E. OPS TEST GOOD. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
